Home |
Tags: Heart Disease | aspirin | muscle | spasms

Can Aspirin Be Causing My Muscle Spasms?

By    |   Friday, 08 Aug 2014 10:20 AM

Question: I take a daily aspirin for my heart, but get frequent muscle spasms in my legs, stomach, and arms. Is it possible the aspirin is causing it?

Dr. Hibberd’s answer:
 
Leg cramps that recur are best evaluated by your physician. Calcium or electrolyte deficiencies can be a cause, and can be corrected quickly and easily. Aspirin is not likely a cause, but you should see your physician for a thyroid, chemistry, and blood screening, as well as a physical evaluation to identify the cause and potential remedies.
 
Some muscle spasms can be caused by disorders of metabolism and electrolytes, as well as by other conditions. You need to see your physician for a complete history and physical evaluation.


© 2017 NewsmaxHealth. All rights reserved.

   
1Like our page
2Share
Dr-Hibberd
Leg cramps that recur aren't likely caused by aspirin and are best evaluated by your physician.
aspirin, muscle, spasms
119
2014-20-08
Friday, 08 Aug 2014 10:20 AM
Newsmax Inc.
 

The information presented on this website is not intended as specific medical advice and is not a substitute for professional medical treatment or diagnosis. Read Newsmax Terms and Conditions of Service.

Newsmax, Moneynews, Newsmax Health, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, and Newsmax World are trademarks of Newsmax Media, Inc.

NEWSMAX.COM
© Newsmax Media, Inc.
All Rights Reserved